# SDR QXEA200800600

- Difficulty date: May 30, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 17,555 hours, 12,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - C4 CHECK - CORRODED SIDE SEAT TRACK ON LT SIDE AT FS785.  BLENDED CORROSION FROM LT SIDE SEAT TRACK AT FS 785.  REMOVED .009 MATERIAL FOR BLEND, WITHIN LIMITS, MAX ALLOWABLE BLEND IS .035 INCHES.  ALL WORK DONE IAW CRJ BOMB REO 670-53-00-013.  TREATED IAW CRJ BOMB REO 670-53-00-013.  (S)
